# SDR 2005FA0001460

- Difficulty date: April 21, 2005
- Submitted: October 26, 2005
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: C6UM11107
- Condition: Cracked
- Location: Main
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR, CRACK IN WELD, CAUSED BY CYCLIC STRESS DUE TO LANDING LOADS. (K)
